# SDR SWIA202051338

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 41,872 hours, 35,445 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BROUGHT GEAR UP NOSE GEAR DID NOT COME UP RAN QRH CHECK LIST RETURNED TO FIELD.  FLIGHT 5431 - FILED CLOSED.  DEFERRED LANDING GEAR RETRACTIONS SYSTEM PER MEL.  MX ACTION COMPLIED WITH, AIRCRAFT DOWNGRADED FROM CAT II.  PLACARDS INSTALLED.
